Journal Publications
G. Rakshit, Shashank K. Shukla, A. S. Rane. A note on improvement by iteration for the approximate solutions of second kind Fredholm integral equations with Green’s kernels. The Journal of Analysis, accepted for publication, (2025)
G. Rakshit. Asymptotic error analysis for the discrete iterated Galerkin solution of Urysohn integral equations with Green’s kernels. Advances in Applied Mathematics and Mechanics, 17:175–206, (2025). DOI: 10.4208/aamm.OA-2023-0004
Alpesh Kumar, G. Rakshit, Deepak Kumar Yadav and Rajesh Yadav. RBF Based some IMEX finite difference schemes for pricing option under liquidity switching. International Journal of Computer Mathematics, 101(7):768-788, (2024). DOI: 10.1080/00207160.2024.2383757
A. S. Rane, G. Rakshit and Punit Sharma. Asymptotic expansions of approximate solutions of integral equations and eigenvalue problems in modified version of iterated collocation method with Green’s type kernel. Journal of Integral Equations and Applications, 36(1):111–127, (2024). DOI : 10.1216/jie.2024.36.111
G. Rakshit, A. S. Rane and K. Patil. Richardson extrapolation for the iterated Galerkin solution of Urysohn integral equations with Green’s kernels. International Journal of Computer Mathematics, 99(8):1538–1556, (2022). DOI : 10.1080/00207160.2021.1986215
G. Rakshit and A. S. Rane. Asymptotic expansion of iterated Galerkin solution of second kind Fredholm integral equations with Green's kernels. Journal of Integral Equations and Applications, 32(4):495-507 (2020). DOI : https://projecteuclid.org/euclid.jiea/1609815762.
R. P. Kulkarni and G. Rakshit. Discrete modified projection methods for Urysohn integral equations with Green's function type kernels. Mathematical Modelling and Analysis, 25(3):421-440 (2020). DOI: https://doi.org/10.3846/mma.2020.11093.
R. P. Kulkarni and G. Rakshit. Richardson extrapolation for the discrete iterated modified projection solution. Numerical Algorithms, 85:171-189 (2020). : https://doi.org/10.1007/S11075-019-00808-5.
R. P. Kulkarni and G. Rakshit. Discrete modified projection method for Urysohn integral equations with smooth kernels. Applied Numerical Mathematics, 126:180-198 (2018). DOI: https://doi.org/10.1016/j.apnum.2017.12.008.